Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from depression. Taking BP medicine and lexapro. Chances of getting mental disease?

Hello. My name is Cathy my husband lost his job as a cpa in may and since then has had major mood swings from depression to rages of mania throwing fits etc. He is normally a very quiet person son of a preacher and is spiritual. I work as a resp therapist, registered sleep technologist and eeg technologist. He has gone to see his family md and was started on bp meds and lexapro . It does help but the rages still come and go in a cycle of like every two to three weeks. I think he has bipolar but I cannot get him to a psych. Do you know anyone or have a opionion for us. We have to kids 9 and 11 and I do not want them repeating him. 13 yrs ago when we married he was not like this. This has just surfaces the last year. He is 47 and to me he is a late blummer. He lived at home until marrying me at age 36. Any help appreciated. thanks in advance cathy thanks I do not feel I need to pay since I work closely with a neuro MD. I was just looking for an outside opinion. I truly feel I have the right answer just need to go from here.thanks for your website and offer for others that do not have MD s readily at their disposal.cathy
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~ It seems like you have the answers to your own questions. However, I would like for your husband to have a consultation with a psychiatrist, since bipolar disorder would require him to be on mood stabilizers rather than/in addition to an anti-depressant. I wish you the very best. Take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor